# SDR TRBACPCP2010018

- Difficulty date: February 9, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 30,474 hours, 30,096 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING INSP AT C-CHECK AROUND THE SECTION OF THE RT WING, LOWER SKIN SURROUNDING THE RT BOOST PUMP AREA BETWEEN RIBS 4-5.  CORROSION WAS REPAIRED IAW SRI INSTRUCTIONS AND EO. REF SRI NR DO/TS-1341/10-13139,  SRAS NR DO/TS-3929/09, 5349 ISSUE B AND EO E2-57MR-372.
